MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Archives of dermatology · 1983

Erythroderma, hypogammaglobulinemia, and T-cell lymphocytosis. Occurrence following therapy with phenytoin.

Lillie M A, Yang L C, Honig P J, August C S

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Erythroderma and exfoliative dermatitis developed in a 17-year-old boy following therapy with phenytoin sodium. Immunologic studies performed early in the course of the dermatitis disclosed panhypogammaglobulinemia and a marked increase in T lymphocytes that responded poorly in vitro to T-cell mitogens. After therapy with prednisone, the dermatitis improved somewhat, and the patient's lymphocytes proliferated in vitro when exposed to phenytoin. We speculate that our patient's acute hypersensitivity reaction may have been mediated by an excessive number of phenytoin-sensitized suppressor-cytotoxic T lymphocytes and may represent a disorder of immunoregulatory T cells.

Для цитирования: Lillie M A, Yang L C, Honig P J, August C S. Erythroderma, hypogammaglobulinemia, and T-cell lymphocytosis. Occurrence following therapy with phenytoin.. Archives of dermatology. 1983.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.